Parametric generalized mixed multi-valued implicit quasi-variational inclusion problems

Faizan A. Khan, Abdullah A. Alatawi, M. Dilshad

Abstract


In this paper, by using a resolvent operator technique of maximal monotone mappings and the property of afixed-point set ofmulti-valued contractivemapping, we studythe behavior andsensitivity analysisof a solution set for a parametric generalized mixed multi-valued implicit quasi-variational inclusion problem in Hilbert space. Further, under some suitable conditions, we discuss the Lipschitz continuity (or continuity) of the solution set with respect to the parameter. By exploiting the technique of this paper, one can generalize and improve many known results in the literature.

Full Text: PDF

How to Cite this Article:

Faizan A. Khan, Abdullah A. Alatawi, M. Dilshad, Parametric generalized mixed multi-valued implicit quasi-variational inclusion problems, Advances in Fixed Point Theory, Vol 8, No 3 (2018), 287-302

Copyright © 2018 Faizan A. Khan, Abdullah A. Alatawi, M. Dilshad. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2018 SCIK Publishing Corporation. All rights reserved.